MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. PCA ASV MICROBORE CV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. PCA ASV MICROBORE CV; INTRAVASCULAR ADMINISTRATION SET
Model Number 30873
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a crack was found in the pca asv microbore cv tubing sets distal end during use.The following information was provided by the initial reporter: "our nursing teams have came across a tubing set that has cracked while on a patient.From the feedback i¿ve heard the crack occurs at the connector on the distal end and was noticed more than once.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: a complaint of a cracked female luer was received from the customer.One sample was returned for investigation.Through visual inspection, the customer complaint was confirmed.A crack was found on the outside of the female luer.A device history record review for model 30873 lot number 20096127 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 10sep2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause was identified as internal stresses created in the luer during manufacturing process that makes it more susceptible to chemical/mechanical attacks.

Brand Name
PCA ASV MICROBORE CV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11529953
Report Number9616066-2021-50513
Device Sequence Number14744996
Product Code FPA
UDI-Device Identifier50885403273948
UDI-Public50885403273948
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2023
Device Model Number30873
Device Catalogue Number30873
Device Lot Number20096127
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2021
Initial Date Received by Manufacturer 02/23/2021
Supplement Date Received by Manufacturer03/24/2021
Initial Report FDA Received Date03/19/2021
Supplement Report FDA Received Date04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1